- -

Spectrum of composition operators on S(R) with polynomial symbols

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Spectrum of composition operators on S(R) with polynomial symbols

Show full item record

Fernández, C.; Galbis, A.; Jorda Mora, E. (2020). Spectrum of composition operators on S(R) with polynomial symbols. Advances in Mathematics. 365:1-24. https://doi.org/10.1016/j.aim.2020.107052

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/166135

Files in this item

Item Metadata

Title: Spectrum of composition operators on S(R) with polynomial symbols
Author: Fernández, Carmen Galbis, Antonio Jorda Mora, Enrique
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Issued date:
Embargo end date: 2022-02-13
Abstract:
[EN] We study the spectrum of operators in the Schwartz space of rapidly decreasing functions which associate each function with its composition with a polynomial. In the case where this operator is mean ergodic we prove ...[+]
Subjects: Composition operator , Space of rapidly decreasing functions , Spectrum , Mean ergodic operator
Copyrigths: Embargado
Source:
Advances in Mathematics. (issn: 0001-8708 )
DOI: 10.1016/j.aim.2020.107052
Publisher:
Elsevier
Publisher version: https://doi.org/10.1016/j.aim.2020.107052
Project ID:
AGENCIA ESTATAL DE INVESTIGACION/MTM2016-76647-P
GENERALITAT VALENCIANA/PROMETEO/2017/102
Thanks:
The present research was partially supported by the projects MTM2016-76647-P and Prometeo2017/102 (Spain).
Type: Artículo

References

Albanese, A. A., Bonet, J., & Ricker, W. J. (2013). Montel resolvents and uniformly mean ergodic semigroups of linear operators. Quaestiones Mathematicae, 36(2), 253-290. doi:10.2989/16073606.2013.779978

Albanese, A. A., Bonet, J., & Ricker, W. J. (2016). Dynamics and spectrum of the Cesàro operator on $$C^\infty ({\mathbb R}_+)$$ C ∞ ( R + ). Monatshefte für Mathematik, 181(2), 267-283. doi:10.1007/s00605-015-0863-z

Bonet, J., & Domański, P. (2016). A Note on the Spectrum of Composition Operators on Spaces of Real Analytic Functions. Complex Analysis and Operator Theory, 11(1), 161-174. doi:10.1007/s11785-016-0589-5 [+]
Albanese, A. A., Bonet, J., & Ricker, W. J. (2013). Montel resolvents and uniformly mean ergodic semigroups of linear operators. Quaestiones Mathematicae, 36(2), 253-290. doi:10.2989/16073606.2013.779978

Albanese, A. A., Bonet, J., & Ricker, W. J. (2016). Dynamics and spectrum of the Cesàro operator on $$C^\infty ({\mathbb R}_+)$$ C ∞ ( R + ). Monatshefte für Mathematik, 181(2), 267-283. doi:10.1007/s00605-015-0863-z

Bonet, J., & Domański, P. (2016). A Note on the Spectrum of Composition Operators on Spaces of Real Analytic Functions. Complex Analysis and Operator Theory, 11(1), 161-174. doi:10.1007/s11785-016-0589-5

Bonet, J., Frerick, L., & Jordá, E. (2007). Extension of vector-valued holomorphic and harmonic functions. Studia Mathematica, 183(3), 225-248. doi:10.4064/sm183-3-2

Fernández, C., Galbis, A., & Jordá, E. (2018). Dynamics and spectra of composition operators on the Schwartz space. Journal of Functional Analysis, 274(12), 3503-3530. doi:10.1016/j.jfa.2017.11.005

Galbis, A., & Jordá, E. (2018). Composition operators on the Schwartz space. Revista Matemática Iberoamericana, 34(1), 397-412. doi:10.4171/rmi/989

GROSSE-ERDMANN, K.-G. (2004). A weak criterion for vector-valued holomorphy. Mathematical Proceedings of the Cambridge Philosophical Society, 136(2), 399-411. doi:10.1017/s0305004103007254

Kenessey, N., & Wengenroth, J. (2011). Composition operators with closed range for smooth injective symbols <mml:math altimg=«si1.gif» overflow=«scroll» xmlns:xocs=«http://www.elsevier.com/xml/xocs/dtd» xmlns:xs=«http://www.w3.org/2001/XMLSchema» xmlns:xsi=«http://www.w3.org/2001/XMLSchema-instance» xmlns=«http://www.elsevier.com/xml/ja/dtd» xmlns:ja=«http://www.elsevier.com/xml/ja/dtd» xmlns:mml=«http://www.w3.org/1998/Math/MathML» xmlns:tb=«http://www.elsevier.com/xml/common/table/dtd» xmlns:sb=«http://www.elsevier.com/xml/common/struct-bib/dtd» xmlns:ce=«http://www.elsevier.com/xml/common/dtd» xmlns:xlink=«http://www.w3.org/1999/xlink» xmlns:cals=«http://www.elsevier.com/xml/common/cals/dtd»><mml:mi mathvariant=«double-struck»>R</mml:mi><mml:mo>→</mml:mo><mml:msup><mml:mi mathvariant=«double-struck»>R</mml:mi><mml:mi>d</mml:mi></mml:msup></mml:math>. Journal of Functional Analysis, 260(10), 2997-3006. doi:10.1016/j.jfa.2011.01.019

Przestacki, A. (2013). Composition operators with closed range for one-dimensional smooth symbols. Journal of Mathematical Analysis and Applications, 399(1), 225-228. doi:10.1016/j.jmaa.2012.10.009

Przestacki, A. (2014). Characterization of composition operators with closed range for one-dimensional smooth symbols. Journal of Functional Analysis, 266(9), 5847-5857. doi:10.1016/j.jfa.2014.02.032

Przestacki, A. (2017). Dynamical properties of weighted composition operators on the space of smooth functions. Journal of Mathematical Analysis and Applications, 445(1), 1097-1113. doi:10.1016/j.jmaa.2016.08.029

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record